MAUDE Adverse Event Report: ARTHREX, INC. MAIN PUMP TUBING; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. MAIN PUMP TUBING; ARTHROSCOPE AND ACCESSORIES
Model Number MAIN PUMP TUBING
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-6410 main pump tubing water did not flow.This occurred during use in a case with no patient effect.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to failure.Check that all tubing clamps are open/ check the settings for flow and pressure/ check the tubing for pinches, kinks, or blockages/ check that the tubing seats correctly over the rollers/ verify use of high-flow cannulas.Ref: (b)(4).

Brand Name
MAIN PUMP TUBING
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22882696
Report Number1220246-2025-03606
Device Sequence Number8861154
Product Code HRX
UDI-Device Identifier00888867118010
UDI-Public00888867118010
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAIN PUMP TUBING
Device Catalogue NumberAR-6410
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown